# SDR QXEA200603343

- Difficulty date: December 8, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 781-861
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - INTERNAL FUSELAGE, FS 781.0-861.0, LEFT OUTER SEAT RAIL HAS AREAS OF NICKS AND CORROSION.  REPAIRED IAW REO670-53-00-013.
